MathSciNet Relay Station
MathSciNet bibliographic data
MR2033461 34C10 (34A30)
Mingarelli, Angelo B. Nonlinear functionals in oscillation theory of matrix differential systems. Commun. Pure Appl. Anal. 3 (2004), no. 1, 75–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement